JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NEW PROOF OF MACK'S CHARACTERIZATION OF PCS-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NEW PROOF OF MACK'S CHARACTERIZATION OF PCS-ALGEBRAS
Kim, Hyoung-Soon; Woo, Seong-Choul;
  PDF(new window)
 Abstract
Let A be a -algebra and its Pedersen's ideal. A is called a PCS-algebra if the multiplier is the multiplier M(A) of A. J. Mack [5]characterized PCS-algebras by weak compactness on the spectrum of A. We give a new simple proof of this Mack's result using the concept of semicontinuity and N. C. Phillips' description of .
 Keywords
PCS-algebra;multiplier;weakly compact set;
 Language
English
 Cited by
 References
1.
Duke Math. J., 1973. vol.40. pp.785-795 crossref(new window)

2.
Proc. Amer. Math. Soc., 1958. vol.9. pp.500-506 crossref(new window)

3.
Canad. J. Math., 1988. vol.40. pp.865-988 crossref(new window)

4.
Memoirs Amer. Math. Soc., 1976. vol.169.

5.
The spectrum of a PCS-algebra, 0000.

6.
Duke Math. J., 1972. vol.22. pp.431-450

7.
$C^*$-algebras and their automorphism groups, 1979.

8.
Proc. Amer. Math. Soc., 1988. vol.104. pp.861-867 crossref(new window)